# SDR SWAA2025052273969

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N8809L
- Make and model: Boeing 737-8
- Aircraft serial: 65439
- Aircraft time: 13,108 hours, 7,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR PLACED INCORRECTLY ON REST BRACKETS <[01]. REPOSITIONED GIRT BAR REF AMM 25-66-01. AC OK FOR SERVICE.
